Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes loss of appetite after taking co-amoxiclav for ear infection?

I had ear infection , my doctor prescribed co amoxiclav , after one week I completely lost my appetite and my libido decreases,is it normal ? before using pills mornings when i woke up my mouth had not a good smell , but now when i wake up I do not feel any special smell . I guess loss of appetite and feeling no more hungry has a relationship to this morning change of mouth smell . thank you doctor also prescribed diclofenac sodium pills
Mon, 14 Aug 2017
Report Abuse
Internal Medicine Specialist 's  Response
Don't worry of these symptoms for few days of post therapy. take good amount of water. take good Multivitamins.. take curd.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amoxicillin


What causes loss of appetite after taking co-amoxiclav for ear infection?

Don t worry of these symptoms for few days of post therapy. take good amount of water. take good Multivitamins.. take curd.